Neighbourhood-perfect line graphs

Lehel, Jenő (1994) Neighbourhood-perfect line graphs. GRAPHS AND COMBINATORICS, 10 (4). pp. 353-361.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/524

Update Item Update Item